# SDR NACA2024061900001

- Difficulty date: June 19, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,088 hours, 19,437 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1001
- Part serial: AA498774D
- Condition: Failed
- Location: Lt Engine
- Part time: 7,698 hours, 2,042 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG SPAR VALVE ASSOCIATED EICAS L FUEL SPAR VAL EICAS MESSAGES ILLUMINATED WHEN ADDING THRUST FOR TAKEOFF. THRUST LEVERS WERE BROUGHT TO IDLE. REMOVED AND REPLACED LH ENG SPAR SHUTOFF VALVE IAW AMM 767 28-22-11.
